# SDR QXEA2012091201043

- Difficulty date: September 12, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 281-301
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24P HAS CORRODED RIVETS BETWEEN FR 281-301.  CLEANED IAW SRM 51-26-00-02-01.  REMOVED CORRODED RIVETS AND INSTALLED NEW IAW SRM 51-42-05-02-01.  APPLIED PROTECTIVE COATING AS REQUIRED IAW SRM 51-25-10-02-01 AND 51-25-15-02-01.
